You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some New Results on the Subexponential Class
Emily S. Murphree
Journal of Applied Probability
Vol. 26, No. 4 (Dec., 1989), pp. 892-897
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214395
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A distribution function F on (0, ∞) belongs to the subexponential class L if the ratio of 1 - F(2)(x) to 1 - F(x) converges to 2 as x x → ∞. A necessary condition for membership in L is used to prove that a certain class of functions previously thought to be contained in L has members outside of L. Sufficient conditions on the tail of F are found which ensure F belongs to L; these conditions generalize previously published conditions.
Journal of Applied Probability © 1989 Applied Probability Trust